Medicine allergy is a very common phenomenon, in the occurrence of drug allergy should first pay attention to what kind of drug allergy phenomenon, through the detection of allergens is the best way to know the allergic problem. Of course, there needs to be a reasonable solution to the problem of medication allergy. If the patient has allergies after taking the medicine, it should be determined which drug is allergic to, and immediately stop using the medicine after the occurrence of allergic reaction, so as to avoid more serious problems and avoid severe allergic reaction.
If you stop taking medication, you should be aware of more problems. Here are four ways to deal with the dangers of drug allergies.
1，The way to improve is to control allergic reactions with anti-allergy drugs, most of which result in a rash. Therefore, if you can take anti-allergy medicine in time, I believe the phenomenon of skin diagnosis will not become more serious.
2，The improvement method is to apply the antipruritic cream or drugs after the occurrence of the rash, so as to avoid the aggravation of skin itching. There are many types of antipruritic cream clinically.
3，The improvement way is to go to the hospital to do the allergen test, and understand the situation at the later stage of the allergen test, which is particularly important.
4, the improvement way is after the occurrence of allergies, we must pay more attention to the diet, can eat more food, can not eat food to pay more attention to. After taking the drug allergy phenomenon, in different age will be different, if necessary, you can stop taking the drug, do not take any allergy drugs.
If the allergic symptoms are more serious, and the skin itch occurs, you can also take antihistamine drugs to relieve the symptoms, often choose loratadine tablets or prurmite particles, the dosage and usage of specific drugs can be carried out according to the doctor’s orders, children’s drug allergy is relatively common.
Therefore, parents should pay attention to whether their children have allergies before giving them medicine. Children caused by drug allergy phenomenon after taking this drug is the most common clinical problems, there are a lot of drugs can be improved, such as 999 dermatitis ointment effect is also very good, also can eat loratadine tablets to treat, for treatment and adjustment process is critical, but should pay attention to eat less, any spicy excitant food, eat more vegetables and fruits, This is a very important stage to improve the problem of drug allergy.